Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

I feel little oain in right side of chest and slight fever, kindly suggest

i continued akurit 4 for six months, but during treatment i sometimess used alcohol, now after 3 years of recovery sometime i feel little oain in right side of chest and slight fever . And whenever i drink i feel trouble in chest next day. i continued akurit 4 for six months, but during treatment i sometimess used alcohol, now after 3 years of recovery sometime i feel little oain in right side of chest and slight fever. And whenever i drink i feel trouble in chest next day.
Asked On : Tue, 15 Mar 2011
Answers:  2 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
thanks for choosing health care magic.Dear manoj normally after completion of full course of drugs you need to worry.But if have fever and pain in chest you need examination for same by your doctor.Trouble after drinking may be due to acid gas problem that you have.Avoid drinking alcohol and take light diet,avoid spicy foods.Take care.
Answered: Tue, 15 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
Having Alcohol along with Anti-TB medications is not a good idea. Acute alcohol consumption decreases the availability of isoniazid in the bloodstream, whereas chronic alcohol use decreases the availability of rifampin. In each case, the effectiveness of the medication may be reduced. So, in your case there may be a relapse of TB. Kindly get yourself examined as soon as possible and stop drinking alcohol completely.
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor